Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

164 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for ankle and toe pain

Answered by
Dr.
Dr. Neel Kudchadkar

General & Family Physician

Practicing since :2004

Answered : 531 Questions

default
Posted on Sat, 31 Oct 2015 in Bones, Muscles and Joints
Question: I injured myself doing a excercise tape at home.....my pain is in my ankle and in the muscles from my toes to the knee, not the knee. I can only walk about 50 feet then I have to stop because I get a lot of pain in that area. I wait till the pain goes away...then I can walk again. YYYY@YYYY
doctor
Answered by Dr. Neel Kudchadkar 21 minutes later
Brief Answer:
Musculo-Skeletal injury. Take ADVIL and apply DICLOFENAC, until the X ray.

Detailed Answer:
Hi!

I'm Dr. Neel Kudchadkar from Healthcaremagic and I warmly welcome you to my virtual clinic! I have very carefully gone through your questions and being your physician, I will handle your health problems quite nicely.

You have mentioned that you have pain in your ankle joint.
You have reported getting into an accident, while watching a fitness tape.
This is a very common situation and can be easily taken care of.

I would recommend that you kindly go to your local drug store and purchase some ADVIL tablets. These do not need any doctors prescription, and can be
brought over the counter. Typically, your pain should vanish after taking this
ADVIL tablet, on a full stomach. I might add that you should not take more than two ADVIL tablets a day.

Kindly ask the pharmacist at the drug store for "Diclofenac" gel. Please apply this gel to the affected areas. This does not need a doctors prescription either.

I would tell you to take it easy for a few days and give your ankle some rest.

I recommend that you take a single X ray of the ankle joint, to be on the safe side. The X ray is painless, quick and very effective in telling us, if there is any other issue.

I encourage you to ask me any further questions as regards your health problem. I will patiently answer them, in detail, one by one.

I hope this makes you feel better.

You can reach me directly by sending an email to YYYY@YYYY with "Attention: Dr. Neel Kudchadkar" in the subject line.

Kindly take care of yourself,
All the best,
Dr. Neel Kudchadkar
Medical Consultant
Healthcaremagic
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,  

Recent questions on  Diclofenac

doctor1 MD

I have been having stabbing pain in my chest for a while. It is only in my heart and it doesn t matter what I am doing, the pain is always there. It does get worse if I bend over or do activity. I am on Voltaren gel and Voltaren meds. I had an EKG done and it was normal. I am scheduled for an ultrasound, chest xray, blood work, and a stress test. I have had this problem since I was a child, but it was never this bad. The pain went away quickly and it was never there all the time. It was just a once in a while kind of thing. What is wrong with me and should I be at the ER right now?

doctor1 MD

Hi. I had an abortion on Saturday 24 May 2014. It was surgical abortion. I wasnt given any post counselling to inform me of what to expect or anything. I was only given five tablets to take all 5 at once later the evening. I have been having pain ever since the operation, but it wasnt too bad, it did however move through different parts of my body. But since this afternoon my pain has really become excruciating, so much so that I have to crouch my back when I walk. I have been laying in bed since I got home from work today at 5 and havent been able to do much. I took some Voltaren and it helped ease the pain, but when I woke up tonight the pain became even worse. I feel a burning sensation throughout my entire body and it is more intense in my back and my chest and stomache as well. I really dont know if this is normal. Please help

doctor1 MD

I have recently taken Cipro for prostatitis and did not equate the Cipro use with my Achiles tendon pain. PMH of patial Achiles tear. Have an appointment with Orthopedic, but not for 2 weeks. Icing and heat seem help as well as the topical Voltaren.



Any other thoughts or assistance while I wait for my appointment would be greatly appreciated.



M

doctor1 MD

I am male 52, non veggie, blood in urine, taking diclofenac sodium 50 mg twice a daily, feeling week and tingling in left arm, feeling burning while urine, getting down day by day, ESR and CRP are high for last one year,having joint pains. See if any body can guide e mail-- YYYY@YYYY

doctor1 MD

For the past 3 weeks I have had a very persistent sore throat which at times has made it very difficult to swallow. Lemsips and lozengers ease and alcohol makes it worse. Sleeping can be disturbed due to being painful to swallow. The symptoms seem...

doctor1 MD

A patient has arrived with dislocated shoulder He is in extreme pain What should i do ?

doctor1 MD

Hi, My husband has pus filled pimples in the backside of his head. He has very oily hair. We have observed that they come up whenever he has sweets or his hair becomes very oily. They usually come and go very frequently. It has been like this for...